# SDR DALA1015769881

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 70,813 hours, 59,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND L1 & R1 EMERGENCY DOOR LIGHTS INOP.  MAINTENANCE REPLACED POWER SUPPLY AT L1 DOOR.  OPERATIONAL CHECK OF LIGHTS NOW CHECK GOOD.
